MAUDE Adverse Event Report: MEDTRONIC MEXICO MEDTRONIC TUBING PACK; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

MEDTRONIC MEXICO MEDTRONIC TUBING PACK; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number TL10H15R2
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 10/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during use of a custom tubing pack the connector came of the tubing.The pack will be replaced.The patient required a transfusion.
 
Additional Manufacturer Narrative
Updated information: the customer temporarily clamped off the pump, removed the broken connector and added a new pigtail.The patient lost 200 ml of blood as a result of the connector coming off.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Investigation conclusion; at this time root cause could not be determined.However, medtronic understands the client concern and in order to ensure no re-occurrence catalog specification was updated adding silicon bands to the 1160282-507 adapter and the 3/16 x 1/16 x 3 tubing solvent connection.If information is provided in the future, a supplemental report will be issued.

Brand Name
MEDTRONIC TUBING PACK
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key9178718
Report Number9612164-2019-04315
Device Sequence Number2592245
Product Code DWF
UDI-Device Identifier00763000261863
UDI-Public00763000261863
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171308
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2021
Device Model NumberTL10H15R2
Device Catalogue NumberTL10H15R2
Device Lot Number218145037
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer10/11/2019
11/08/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date11/05/2019
11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;